# SDR AALA20120328012

- Difficulty date: March 23, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- Aircraft time: 62,021 hours, 21,700 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EVIDENCE OF CORROSION ON THE BORES EDGE AT THE INBOARD SIDE OF THE UPPER INBOARD BUSHING AT THE AIRCRAFT FORWARD TRUNNION ATTACH FITTING.  INSTALLED NEW BUSHING PER EA B757-57-022536.
